# SDR SWAA991764

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 1830104
- Condition: Dirty
- Location: A/C Compt
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL SMELL IN CABIN DURING TAKEOFF, CLIMB AND DESCENT.  REMOVED AND REPLACE LT A/C WATER SEPARATOR PER MM.
